Title: Review of Willem R. De Jong, Argumentatie en formele structuur
Authors: Buekens, Filip
Issue Date: 2006
Series Title: Algemeen Nederlands Tijdschrift voor Wijsbegeerte vol:98 pages:316-318
ISSN: 0002-5275
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Centre for Logic and Analytical Philosophy
Institute of Philosophy - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.